# SDR SWIA200312548

- Difficulty date: October 19, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 45 hours, 28 cycles
- Engine: Ge CF343B1
- System (JASC): 2400 · Electrical Power System
- Part: Socket
- Condition: Damaged
- Location: Call Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, WHEN F/A CALL BUTTON WAS SELECTED, BOTH CALL AND EMERGENCY ILLUMINATED ON PANEL, ALL LIGHTS BUT PA ILLUMINATED ON F/A'S PANEL.  NO COCKPIT/CABIN COMM OR PA ANNOUNCEMENTS WERE POSSIBLE.  FOUND A MELTED LIGHT SOCKET ON AFT OVERWING COCKPIT CALL LIGHT.  REPLACED LIGHT SOCKET ASSY IAW CRJ WM 20-00-00.  PERFORMED OPS CHECK OF P/A SYSTEM.  OPS CHECKS GOOD.
